# SDR AALA201809219001

- Difficulty date: September 13, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 7,805 hours, 19,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE AT FRAME 68,  -Y1292.  REPAIRED THE PLATE IAW SRM 53-41-14-300-001, REPAIR PRINCIPLE 1.
